Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

Below is a list of aspirin-containing medications that we ask participants in ASCEND wherever possible NOT to take. If you require pain relief, paracetamol is a good and safe alternative which can be taken in combination with the study treatment if necessary.

Alka Seltzer

Alka Seltzer XS

Alka XS Go

Anadin

Anadin Extra

Anadin Extra Soluble

Anadin Maximum Strength

Angettes 75

Asasantin Retard

Askit

Aspav

Aspro Clear

Beechams Lemon Tablets

Beechams Powders

Boots Seltzer

Benoral

Benorilate

Caprin

Co-codaprin

Codis 500

Disprin

Disprin CV

Disprin Extra

Dristan Tablets

Equagesic

Gencardia

Imazin XL

Maximum Strength Aspro Clear

Micropirin

Mrs Cullen's

Nurse Sykes Powders

Nu-seals Aspirin

Phensic

Post MI 75EC

 

 

  •  Aspirin (e.g. Anadin, Caprin, Disprin, Imazin, PostMI)
  • Clopidogrel (Plavix), ticagrelor (Brilique) or prasugrel (Efient)
  • Didyridamole (Persantin, Persantin Retard or Asasantin Retard)
  • Warfarin (Marevan) or other anti-coagulant (blood thinning medication) such as phenindione, apixaban (Eliquis), dabigatran (Pradexa) or rivaroxaban (Xarelto)
  • Methotrexate

If you are prescribed any of the following drugs by your own doctors please stop your white study tablets and telephone the coordinating centre on 0800 585323 as soon as possible to inform us.